# SDR DALA1120579870

- Difficulty date: March 3, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PNL 26 CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DOUBLER, CHANNELS RECEIVED MAT .032 7075-T6 & HAT CHANNEL P/N 5290282, FABED, LOCATED, DRILLED, DEBURRED NEW PANEL, TREATED AND AND INSTALLED HAT CHANNELS AND DOUBLER IAW DC9 SRM 51-10-3, 53-01 FIG 1, 51-30-2, DWG 490108-14, 51-10-4, 51-10-2, 51-10-3.
